Advanced search
Start date

Existence and asymptotic behavior for flows of Navier-Stokes fluids under rotational influences

Grant number: 11/00334-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): June 01, 2011
Effective date (End): May 31, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Lucas Catão de Freitas Ferreira
Grantee:Marcelo Fernandes de Almeida
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:09/13838-7 - Qualitative and geometric properties of partial differential equations, AP.TEM


In this project we consider the Navier-Stokes equations associated to two problems, where the fluid is influenced by rotation effects. The first one considers the Coriolis force and the second models the Navier-Stokes flow around a rotating obstacle with a certain angular velocity. We are interested in issues such as existence, stability of steady solutions, asymptotic behavior, and in studying the influence of the rotation speed on properties of solutions. We intend to address the equations in singular spaces such as those of Morrey and Lebesgue locally uniform, and obtain new solutions and conditions for their stability.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE ALMEIDA, MARCELO FERNANDES; FERREIRA, LUCAS C. F. On the local solvability in Morrey spaces of the Navier-Stokes equations in a rotating frame. Journal of Mathematical Analysis and Applications, v. 405, n. 2, p. 362-372, SEP 15 2013. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: